MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TF-27A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Insufficiency (1715)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of insufficiency was reported.The results of the investigation are inconclusive since the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2016, a 27mm trifecta valve was implanted.Due to acute bioprosthesis insufficiency grade iii, a valve-in-valve procedure with a 26mm edward sapien 3 was completed on (b)(6) 2018.The patient is reported discharged.Patient's information (e.G.Age, weight, gender, ethnicity, race, patient's initials) cannot be handled by abbott in absence of patient's written consent as required by the personal data protection national legislation.National legislation prevents the recording of such information.A written consent has not been obtained in this case; therefore, this information is not available.

Brand Name
SJM TRIFECTA VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8185157
Report Number3008452825-2018-00433
Device Sequence Number11266654
Product Code LWR
UDI-Device Identifier05414734052054
UDI-Public05414734052054
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2017
Device Model NumberTF-27A
Device Catalogue NumberTF-27A
Device Lot Number5245157
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;